Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A logarithm algorithm


Author: Daniel Shanks
Journal: Math. Comp. 8 (1954), 60-64
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1954-0061464-9
MathSciNet review: 0061464
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See for example, D. Teichroew, ``Use of continued fractions in high speed computing,'' MTAC, v. 6, 1952, p. 127. MR 0049650 (14:209d)
  • [2] A. Khintchine, ``Zur metrische Kettenbruchtheorie,'' Compositio Math., v. 3, 1936. p. 276-285. MR 1556944
  • [3] Daniel Shanks, ``Note on an absolute constant of Khintchine,'' MTAC, v. 4, 1950, p. 28.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1954-0061464-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society